Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate dose too high? Willful

Posted by g_g_g_unit on June 2, 2012, at 8:26:36

In reply to Re: parnate dose too high?, posted by Willful on May 31, 2012, at 10:07:00

> I think you should wait it out a bit. I've had similar effects with MAOIs when a dosage went too high, but later, when I was used to that dosage, these effects disappeared. Depending on how much you increased your dose, you could back down a little and increase more slowly, if the sensation is too disruptive. Otherwise, I would just wait a while and see if it resolves.
>
> Willful

Was the feeling you had basically akin to overstimulation, or like a noradrenaline excess? I don't really feel 'panicky' .. in fact, the opposite, just kind of robotic and unflabbable and blank-minded .. it's really weird and annoying, I've had it before on other stims when the dose was too high.

Anyway, it's only been 6 days at this new dose, but I guess I'm impatient.

Interesting combo, by the way. What's the rilutek for?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:1018986
URL: http://www.dr-bob.org/babble/20120522/msgs/1019100.html